| Model Number |
SN2510 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
05/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported that the safety cap did not secure properly when clicked and resulted in nurse needlestick injury.Orange safety cap is very flimsy, and plastic does not latch securely or reliably.Design of orange safety cap is thin and smooth and not safe to close.
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.